CAN ZISPIN AND 5-THP BE TAKEN TOGETHSR AT THE SAME TIME ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sexysue
Regular Member


Date Joined Aug 2006
Total Posts : 60
   Posted 10/11/2006 6:19 AM (GMT -7)   
hiya all . can anyone tell me if you can take zispin { remeron } and 5-THP can be taken together at the same time ? was on zispin for a month . did not take it for the whole of last week . took one a couple of days ago because i was beginning to get withdrawal symptoms . had a severe reaction to it . have not took any more of zispin since then . scared to . what wondering if i can start taking 5-THP at the same time while withdrawing from zispin very slowly or just stopping the zispin very adruptly and then start using the 5-THP ? i am getting very sensetive to my antidepressants now . my nervous system is to shot to bits now due to over usage of these powerful drugs and very adrupt withdrawals . i have had 4 very adrupt withdrawals since this april of this year 2006 .
 was on another powerful antidepressant drug which was too potent for me before being put on the zispin . it was called lexopra and i was on it for 5 weeks . stopped it very adruptly nearly 6 weeks ago because it worsened my depression and it also was making me very suicidal . since stopping the lexopra , my brain and body has never been the same since  . i am getting these unexplained symptoms since stopping the lexopra which are tingling burning sensations all over my body , numbness in my face , both of my hands and feet , extreme pressure in my head and neck , extreme fatigue , non stop aches and pains , extreme weakness and stiffness , insomnia , extremely dry eyes , explosive pmt , severe muscle tension . told my so called psychatrist and he told me that it was all in my head like everything else . don't know what to do . i am not getting the support that i deserve for anyone .  sad       

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 10/11/2006 6:53 AM (GMT -7)   
Hi Sue, I have taken Remeron before but stopped it because it knocked me out cold (with physican approval). I have not taken 5-THP nor ever heard of it...but did a Google search on it and assume that it isnt something that your psychiatrist has prescribed for you?  I would suggest talking to him about it first before you do take it especially since you state that your so sensitive to these type of medications.  Also, if you feel he isnt being supportive of you then you may want to find another doctor.
As for the symptoms you report at the end of your post...I have worked in the mental health field for many, many years with people who take all sorts of antidepressants, antipsychotics and such.  I have not ever heard of an antidepressant causing what you claim...especially after such short-term use as you state.  I am not in anyway saying that your not experiancing what your feeling but just that it may not be from the Lexapro...perhaps you may want to speak to your primary care doc regarding this or maybe find a good Neurologist and have a work-up done.  It couldnt hurt....Take care

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:18 PM (GMT -7)
There are a total of 2,734,409 posts in 301,211 threads.
View Active Threads


Who's Online
This forum has 151329 registered members. Please welcome our newest member, OleMiss1990.
392 Guest(s), 9 Registered Member(s) are currently online.  Details
OleMiss1990, Rikky1, Xmaslover, Charmed3, Redwing57, NiceCupOfTea, Suffering34, poopme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer